American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10.41) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. IV . Trans. Amer. Math. Soc. 149 (1970) 179-185. MR 0260685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bruce C. Berndt. Identities involving the coefficients of a class of Dirichlet series. III . Trans. Amer. Math. Soc. 146 (1969) 323-348. MR 0252330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ronald Alter. On a necessary condition for the validity of the Riemann hypothesis for functions that generalize the Riemann zeta function . Trans. Amer. Math. Soc. 130 (1968) 55-74. MR 0218312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1